STDs Community
Does Chlamydia cause a rash?
About This Community:

This forum is for questions and support regarding STD issues such as: Chlamydia, Crabs (pubic lice scabies), Gonorrhea, Hepatitis (viral), Herpes, HPV, Molluscum Contagiosum, PID, Rectal Infections, Syphilis, Trichomonas, Warts, Yeast Infection

For questions and support for HPV/genital warts, please visit our HPV Community. For questions and support for Herpes, please visit our Herpes Community.

Please note, this forum does not cover AIDS/HIV issues. Please visit our HIV Prevention Community for information and support.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Does Chlamydia cause a rash?

In April,  I believe I was exposed to some type of STD during performing oral sex on a guy at my college. I have no previous history of STD's that I am aware of.

One week after the encounter, I developed itchy inner vaginal lips and had a "milky" white discharge. I also had a small vaginal tear where the lips meet at the top. These are usually what I experience when I have a yeast infection. I found this very weird because i ONLY gave oral. There was no intercourse involved. I took Monistat 1, which did not instantly clear it up. Soon after, I developed itchy, red, bumps on my outer vaginal lips, and discharged remained. I went to a gyno who told me to use Monistat 7.  She stated that the red, itchy bumps on the outer lips of my vagina that I experienced were because Monistat 1 was too strong, and that I had some sort of reaction. I asked to have a test done. She tested for herpes by scraping the bumps, and it came back negative. I also developed 1 or 2 small, very very small bumps just on the outer edges of my lips which also went away very quickly. I should also say the ones on my face were not itchy, but I could feel a tingling sensation whenever they were "forming."

At about the same time I developed a yeast infection, I got extremely red eyes. I currently still have these (6 months). The only thing that I'm unsure about my eye is that I have had allergic conjunctivitis for two summers already, except this time it will not go away with Pataday eye drops. I also had a stuffy nose for 4 months.

The rash on my vagina went away in about 7 days, as did the facial bumps.

One month later, and still taking allergy eye drops, I go to the beach. I develop the same sort of bumps that I had on my vagina, now on my legs! There are not clustered, but at first appear to be mosquito bites, until I realized no one had as many as me! One interesting thing about the rash is that it strangely took the form of my bathing suit. So, if I did not have my bathing suit bottom on, the red dots were literally in the form of my swim suit. It looked like I had a red bikini bottom on.  The rest of the bumps were dispersed throughout my thighs and calves and were never clustered. They always stood alone. I only had one of two appear on my arms. Itchiness and redness were the only symptoms.  As they disappeared, they began to develop a white outer edge to them. They grew flatter and wider as well. I was given Zantac and Prednisone for these.

I have had no other symptoms. My eye Dr believes I have Chlamydia because it can cause "recurrent" eye problems, but when my allergic conjunctivitis started 2 summers ago, I wasn't really sexually active, so I have trouble accepting this.  I am currently on a 3 week period of Doxycycline-- 2 days left.

Do these symptoms appear to be any sort of STD? Is Chlamydia correct, or could it be something more serious such as HIV, etc?
Related Discussions
580755_tn?1357673215
Anything happening with your vagina has no relation to giving oral sex to a guy. And if by a rare chance you got oral chlamydia then it would only affect the throat. And I do mean rare chance.

I think your eye issues have nothing to do with a STD unless the guy ejaculated in your eye.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
STDs Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
19 hrs ago by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top STDs Answerers
580755_tn?1357673215
Blank
Vance2335
Buffalo, NY
Avatar_m_tn
Blank
Dallasfan
3149845_tn?1386354841
Blank
Life360
fort lauderdale, FL
Avatar_m_tn
Blank
deksman2
Croatia
101028_tn?1348750963
Blank
gracefromHHP
PA
1549204_tn?1353365273
Blank
JC81
CA